# SDR 02FDEA00583

- Difficulty date: August 13, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310
- Aircraft serial: 339
- Aircraft time: 35,154 hours, 12,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HEADS IN AVIONICS COMPT NOSE GEAR WHEEL WELL   TOP TORQUE BOX (FROM FRAME 13 TO 15A).
